# SDR 97UAL900710

- Difficulty date: September 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N584UA
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Engine: Pwa PW2037
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Extinguisher
- Part number: 33900004
- Condition: Low Pressure
- Location: Apu
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

APU FIRE BOTTLE DISCHARGE LIGHT ON.  APU FIRE BOTTLE LOW ON PRESSURE, SO APU RENDERED INOP.  *S/D*  APU FIRE EXTINGUISHER WAS FOUND TO HAVE LOW PRESSURE.  REPLACED THE APU FIRE EXTINGUISHER AND RELATED SQUIB PER 757MM 26-22-01.  PERFORMED OPERATIONAL CHECK AFTER REPLACEMENT PER SAME 757 MM, AND FOUND THAT SYSTEM CHECKED OK.
